# SDR ASAA2019031228588

- Difficulty date: March 12, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 25,300 hours, 8,317 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Locked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM LOCK-UP ON POWER TRANSFER PERFORMED QRH PROCEDURES SAT RETURNED ON CDU. GROUNDED - YES. PERFORMED FIM 23-15 TASK 801 SAT PROMPT RETURNED TO NORMAL ON CDU AFTER C/B CYCLE, NO DEFECTS NOTED.
